# SDR REXA20191118596

- Difficulty date: October 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: MM67035224001
- Condition: Worn
- Location: Ground Connectio
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR:IN REF EO R53582 WEAR ON LP GROUND CONNECTION PLATE.(SM)(FUS).
LP GROUND CONNECTION PLATE WAS REPAIRED PER EA CRJ953-09785 RV: IR
